Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 277, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 10:55 AM CDT for 5 counties in Minnesota. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2020, 10:55 AM CDT (15:55 UTC)
- Expired
- Aug 14, 2020, 11:28 AM CDT
- In force
- 33 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 176 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 11:10 AM CDT | TSTM WND DMG | 8 E Richwood, MN | A FEW POPLAR TREE AND TAMARAC TREES BLOWN DOWN NEAR FLAT LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 6:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 3.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
237
WUUS53 KFGF 141555
SVRFGF
MNC005-007-029-057-087-141700-
/O.NEW.KFGF.SV.W.0277.200814T1555Z-200814T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1055 AM CDT Fri Aug 14 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Hubbard County in north central Minnesota...
Southeastern Beltrami County in north central Minnesota...
Eastern Mahnomen County in northwestern Minnesota...
Northeastern Becker County in northwestern Minnesota...
Southern Clearwater County in northwestern Minnesota...
* Until noon CDT.
* At 1054 AM CDT, severe thunderstorms were located along a line
extending from near Ebro to near Zerkel to 6 miles north of Height
Of Land Lake, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Zerkel, Bagley and Lower Rice Lake around 1055 AM CDT.
Upper Rice Lake around 1100 AM CDT.
Pine Point, Ponsford and Lake Itasca around 1105 AM CDT.
Solway, Two Inlets and Becida around 1110 AM CDT.
Wilton and Lake George around 1115 AM CDT.
Other locations impacted by these severe thunderstorms include Camp
Thunderbird East, Camp Thunderbird West and Many Point Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9467 4683 9466 4696 9587 4725 9569
4748 9573 4767 9442 4741 9442
TIME...MOT...LOC 1554Z 266DEG 55KT 4749 9546 4727 9544 4699 9561
HAIL...<.75IN
WIND...60MPH
$$
Knutsvig2 follow-up statements
966
WWUS53 KFGF 141616
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1116 AM CDT Fri Aug 14 2020
MNC087-141626-
/O.CAN.KFGF.SV.W.0277.000000T0000Z-200814T1700Z/
Mahnomen MN-
1116 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAHNOMEN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
north central and northwestern Minnesota.
LAT...LON 4741 9467 4683 9466 4698 9567 4724 9537
4754 9534 4767 9442 4741 9442
TIME...MOT...LOC 1616Z 265DEG 57KT 4751 9500 4729 9498 4701 9515
$$
MNC005-007-029-057-141700-
/O.CON.KFGF.SV.W.0277.000000T0000Z-200814T1700Z/
Hubbard MN-Beltrami MN-Becker MN-Clearwater MN-
1116 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
HUBBARD...SOUTHEASTERN BELTRAMI...NORTHEASTERN BECKER AND
SOUTHEASTERN CLEARWATER COUNTIES...
At 1116 AM CDT, severe thunderstorms were located along a line
extending from Wilton to 6 miles northwest of Kabekona to near Two
Inlets, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Bemidji, Kabekona and Plantagenet Lake around 1120 AM CDT.
Guthrie, Lavinia and Lake Bemidji State Park around 1125 AM CDT.
Nevis around 1130 AM CDT.
Akeley around 1135 AM CDT.
Pennington around 1140 AM CDT.
Other locations impacted by these severe thunderstorms include Camp
Thunderbird East, Camp Thunderbird West and Many Point Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9467 4683 9466 4698 9567 4724 9537
4754 9534 4767 9442 4741 9442
TIME...MOT...LOC 1616Z 265DEG 57KT 4751 9500 4729 9498 4701 9515
HAIL...<.75IN
WIND...60MPH
$$
Knutsvig292
WWUS53 KFGF 141628
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1128 AM CDT Fri Aug 14 2020
MNC005-007-029-057-141638-
/O.CAN.KFGF.SV.W.0277.000000T0000Z-200814T1700Z/
Hubbard MN-Beltrami MN-Becker MN-Clearwater MN-
1128 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR HUBBARD...SOUTHEASTERN
BELTRAMI...NORTHEASTERN BECKER AND SOUTHEASTERN CLEARWATER COUNTIES
IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
north central and northwestern Minnesota.
LAT...LON 4741 9467 4683 9466 4698 9567 4724 9537
4754 9534 4767 9442 4741 9442
TIME...MOT...LOC 1627Z 266DEG 55KT 4752 9478 4730 9476 4702 9493
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 10:50 AM CDT, 5 minutes earlier.
Area forecast discussion, Aug 14, 10:50 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1050 AM CDT Fri Aug 14 2020
.UPDATE...
Issued at 1044 AM CDT Fri Aug 14 2020
Sfc low near Aberdeen SD at 15z with trough north toward Devils
Lake and a trough/warm front from the low to about Fargo then to
just north of Bemidji. Line of storms moving quickly east along
this boundary with 50+ kt wind potential. So far most observed
winds have been just below that but speed of main apex of bow in
the line of storms is moving still at around 50 kts. Question rest
of the day is west central MN and severe threat...low itself will
move northeast today in the area and storms may develop along the
cold front as it does. NE ND and far NW MN will be in the cooler,
side with rain showers as main 500 mb wave moves through.
Watching also for winds on backside of the sfc low but attm looks
like sub advisory levels with gusts into the 25-30 kt range late
aftn/eve in the RRV.
Will leave flash flood watch area as any additional heavy rain
will cause more issues in areas that got 2-4 inches of rain last
night.
&&
.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020
Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.
Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.
Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.
.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020
Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.
For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.
By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 643 AM CDT Fri Aug 14 2020
Main aviation concern today will be thunderstorm chances, some
possibly severe (strong winds). Will attempt to update the TAFs as
confidence increases, but be aware that most sites will be
impacted at some point over the next 24 hours.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...Flash Flood Watch until 7 PM CDT this evening for MNZ001>003-008-
009-013>017-022>024-027>032.
UPDATE...Riddle
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...TGHazardous weather outlook, Aug 14, 5:33 AM CDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 533 AM CDT Fri Aug 14 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 533 AM CDT Fri Aug 14 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Multiple rounds of severe weather anticipated. Early morning storms will continue across west central Minnesota bringing mainly an excessive rainfall threat. The next round of storms will move through southeast North Dakota after 7am, and then into northwest Minnesota through the morning hours. This complex will bring the threat for hail over an inch and very dangerous wind gusts, possibly greater than 75 mph. Intense rainfall rates will also lead to excessive rainfall, especially across those locations that have already received heavy rainfall over the past 24 hours. Additional storms will develop along and east of the Red River Valley this afternoon, with hail up to 2 inches, wind gusts up to 75 mph, a tornado or two, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms are possible across northwest Minnesota on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. TG
In the hours before
Special weather statement, Aug 14, 9:32 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
932 AM CDT Fri Aug 14 2020
MNZ001-014-015-141515-
Red Lake MN-West Polk MN-East Polk MN-
932 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED LAKE AND
SOUTHWESTERN POLK COUNTIES UNTIL 1015 AM CDT...
At 932 AM CDT, Doppler radar was tracking a strong thunderstorm near
Crookston, or 25 miles southeast of Grand Forks, moving northeast at
40 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Crookston, Fisher, Climax, Euclid, Beltrami, Gentilly and Eldred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.
LAT...LON 4751 9650 4752 9681 4761 9685 4765 9689
4767 9689 4768 9690 4769 9690 4800 9668
4780 9616
TIME...MOT...LOC 1432Z 212DEG 34KT 4770 9664
LynchLocal storm report, Aug 14, 9:54 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
954 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FUNNEL CLOUD ELLIOTT 46.40N 97.81W
08/14/2020 RANSOM ND TRAINED SPOTTER
POSSIBLE FUNNEL CLOUD NEAR ELLIOTT. DELAYED REPORT.
&&
ALEELocal storm report, Aug 14, 10:00 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1000 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG LISBON 46.44N 97.68W
08/14/2020 RANSOM ND TRAINED SPOTTER
3 INCH TREEN BRANCHES DOWNED ALONG WITH PEA SIZE HAIL.
&&
ALEELocal storm report, Aug 14, 10:09 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1009 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TSTM WND GST 2 W LISBON 46.44N 97.73W
08/14/2020 M57 MPH Ransom ND MESONET
NDAWN SITE MEASURED A 57 MPH WIND GUST.
&&
TLYNCHLocal storm report, Aug 14, 10:12 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1012 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM TSTM WND GST 1 NW FARGO 46.89N 96.83W
08/14/2020 M61 MPH Cass ND MESONET
NDAWN SITE MEASURED A 61 MPH WIND GUST.
&&
TLYNCHLocal storm report, Aug 14, 10:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1053 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG DILWORTH 46.88N 96.70W
08/14/2020 CLAY MN TRAINED SPOTTER
PICTURES OF 2 AND 6 INCH DIAMETER TREE
BRANCHES BLOWN DOWN ON EAST SIDE OF TOWN.
TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 60 min |
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 60 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 57 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Wilkin | 62 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Otter Tail, Wilkin | 2 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:03 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 57 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Kittson, Marshall, Polk | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 56 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Clay, Otter Tail, Wilkin | 6 hr |
| Aug 14, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 62 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 6:40 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 65 min |
| Aug 14, 9:15 AM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 18 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Wilkin | 52 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 4 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Norman | 6 hr |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
| Aug 14, 3:38 PM CDT | Tornado Warning | FGF | Grant | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.